On the identity of two -discrete Painlevé equations and their geometrical derivation.
Grammaticos, B.; Ramani, A.; Takenawa, T.
Advances in Difference Equations [electronic only] (2006)
- Volume: 2006, page Article ID 36397, 11 p.-Article ID 36397, 11 p.
- ISSN: 1687-1847
Access Full Article
topHow to cite
topGrammaticos, B., Ramani, A., and Takenawa, T.. "On the identity of two -discrete Painlevé equations and their geometrical derivation.." Advances in Difference Equations [electronic only] 2006 (2006): Article ID 36397, 11 p.-Article ID 36397, 11 p.. <http://eudml.org/doc/54305>.
@article{Grammaticos2006,
author = {Grammaticos, B., Ramani, A., Takenawa, T.},
journal = {Advances in Difference Equations [electronic only]},
keywords = {-discrete Painlevé equations; affine Weyl groups; geometrical derivation; -discrete Painlevé equations},
language = {eng},
pages = {Article ID 36397, 11 p.-Article ID 36397, 11 p.},
publisher = {Springer International Publishing},
title = {On the identity of two -discrete Painlevé equations and their geometrical derivation.},
url = {http://eudml.org/doc/54305},
volume = {2006},
year = {2006},
}
TY - JOUR
AU - Grammaticos, B.
AU - Ramani, A.
AU - Takenawa, T.
TI - On the identity of two -discrete Painlevé equations and their geometrical derivation.
JO - Advances in Difference Equations [electronic only]
PY - 2006
PB - Springer International Publishing
VL - 2006
SP - Article ID 36397, 11 p.
EP - Article ID 36397, 11 p.
LA - eng
KW - -discrete Painlevé equations; affine Weyl groups; geometrical derivation; -discrete Painlevé equations
UR - http://eudml.org/doc/54305
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.